Show simple item record

dc.contributor.author Lazo, Matheus Jatkoske
dc.date.accessioned 2011-09-30T01:13:44Z
dc.date.available 2011-09-30T01:13:44Z
dc.date.issued 2011
dc.identifier.citation LAZO, Matheus Jatkoske. Gauge invariant fractional electromagnetic fields. Physics Letters. A (Print), v. 375, p. 3541-3546, 2011. Disponível em: < http://arxiv.org/PS_cache/arxiv/pdf/1108/1108.3493v1.pdf> Acesso em: 29 set. 2011. pt_BR
dc.identifier.issn 0375-9601
dc.identifier.uri http://repositorio.furg.br/handle/1/1054
dc.description.abstract Fractional derivatives and integrations of non-integers orders was introduced more than three centuries ago but only recently gained more attention due to its application on nonlocal phenomenas. In this context, several formulations of fractional electromagnetic fields was proposed, but all these theories suffer from the absence of an effective fractional vector calculus, and in general are non-causal or spatially asymmetric. In order to deal with these difficulties, we propose a spatially symmetric and causal gauge invariant fractional electromagnetic field from a Lagrangian formulation. From our fractional Maxwell's fields arose a definition for the fractional gradient, divergent and curl operators. pt_BR
dc.language.iso eng pt_BR
dc.rights restrict access pt_BR
dc.title Gauge invariant fractional electromagnetic fields pt_BR
dc.type article pt_BR
dc.identifier.doi 10.1016/j.physleta.2011.08.033 pt_BR


Files in this item

This item appears in the following Collection(s)

:

  • IMEF - Artigos publicados em periódicos
  • Show simple item record